# SDR ABXA9500936

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2053
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Hyd Pump
- Part number: AA19020
- Condition: Failed
- Location: Aux Hyd Syst
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT, HEATER 'ON', NO HEAT.  WENT OUTSIDE TO CHECK PLUG AND SAW SMOKE, CALLED MAINTENANCE.  REMOVED PANEL AND SAW FIRE, AUXILIARY HYDRAULIC PUMP FOUND OVERHEATED AND WIRING ABOVE AUXILIARY PUMP BURNED.  AUXILIARY HYDRAULIC PUMP REPLACED, OPS CHECKED GOOD, LEAK CHECKED GOOD.  WIRING REPAIRED IAW YS-11 WDM, ALL SYSTEMS OPS CHECKED GOOD IAW YS-11 MM CHAPTER 27, 29.76 AND 80.
